About this item
Does your body feel stressed out with allover body pain, cramps or fever? When your body aches, reach for the Extra Strength Tylenol Caplets for temporary pain relief wherever it hurts. Even a slight headache or cramp can slow down your day, and you need fast pain relief. Formulated with acetaminophen, this headache medication is made without aspirin or ibuprofen, so it's gentler on your stomach. The 500 mg acetaminophen caplets can be used to help reduce a number of pain stressors like backaches, toothaches and menstrual cramps. Plus, these caplets are coated, so you don't leave a chalky aftertaste in your mouth. These pain-reducing caplets also give relieve minor pain due to arthritis. For pain relief you can count on, the Extra-Strength Tylenol Caplets calms aches and pains when you need it.
Extra Strength Tylenol Caplets:
- Provides effective pain relief and reduces fever symptoms without the use of aspirin or ibuprofen
- Contains 500 mg of acetaminophen in each caplet
- OTC pain relief that won't irritate your stomach lining
- Available in a 24 ct size
This headache medication gives pain relief from
- Common cold symptoms
- back ache
- Minor pain of arthritis
- Muscular aches
- Menstrual cramps
- Fever symptoms
Alcohol warning: if you consume 3 or more alcoholic drinks every day,ask your doctor whether you should take acetaminophen or other painrelievers or fever reducers. Acetaminophen may cause liver damage. Donot use: with any other product containing acetaminophen. Stop use andask a doctor if: pain gets worse or lasts more than 10 days; fever getsworse or lasts for more than 3 days; redness or swelling is present;new symptoms occur. If pregnant or breast-feeding, ask a healthprofessional before use. Keep out Of the reach Of children. Overdosewarning: taking more than the recommended dose (overdose) may causeliver damage. In case Of overdose, get medical help or contact a poisoncontrol center right away. (1-800-222-1222) quick medical attention iscritical for adults as well as children even if you do not notice anysigns or symptoms.
Inactive: cellulose, corn starch, FD&C red #40, hypromellose,magnesium stearate, polyethylene glycol, sodium starch glycolate,titanium dioxide.
|Shipping Weight (in pounds):||0.05|
|Product in Inches (L x W x H):||1.47 x 2.71 x 1.51|
|Assembled in Country of Origin:||USA|
|Origin of Components:||USA|
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Walmart does not sponsor, recommend or endorse any third party product or service, or any customer ideas or advice.
Questions will be checked against our question guidelines and posted within five to seven business days.